# SDR DL72S980966

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RW ACTUATOR BRACKET CRACKED NR 6 KRUEGER FLAP ACTUATOR BRACKET LOWER O/B FWD CORNER.  REMOVED ACT AND BEAM PER MM 57-20-21, STOP DRILLED CRACK, INSTALLED PER MM 57-20-21.
